Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Chest pain, sweating, sulphur smell burps. Taking statins, metformin, diabetic. Due to medication?

I have been discharged from hospital recently as I had chest pains and they wanted to rule out heart issues. Nothing has been found but they have put me on statins and metformin ( as I diabetic type 2). However, this last couple of days I have been getting very sweaty and also have egg smelling(sulphur) burps : ( - could this be because of my medication ?
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  272
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Metformin is well known for upset stomach - but NOT the smell you are saying
Statins also won't do this!

Your doctor has done the right thing - both are appropriate and good drugs / Every diabetic must receive unless contraindicated.

'Sweaty' - may be from low sugar / but again metformin is not usually the reason
You may need to do Treadmill Exercise ECG - to assess your chest pain further

Good luck

Answered: Fri, 5 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor